Body Shaking While Undergoing Hemodialysis?

Illustration of Body Shaking While Undergoing Hemodialysis?
Illustration: Body Shaking While Undergoing Hemodialysis? Bing

, I want to ask, this morning I have HD but in the middle of the HD process, my body suddenly started shaking from the tips of my fingers, gradually getting tighter, and almost my whole body. Even though while at home I was fine, when I installed it, it was the same, but suddenly the shaking disappeared, and every time the vibrations were loud I felt like I was going to sleep, but I forced myself to be literate because I was traumatized last year I had a seizure during HD, but this year Then my body was really shocked that it liked to move on its own and they said it had high urea, but now it’s not. What’s that for? Is it from my body that doesn’t fit or is it from the dialyzer? Please explain, and what should I do if something similar happens again?

1 Answer:

Hello good morning Henna.


Body shaking while undergoing hemodialysis is one of the most frequently reported acute complications. The causes of these symptoms include:

there is a change in the levels of urea and other osmolyte substances that occur rapidly during the hemodialysis process
Disturbances in body fluids and electrolytes during hemodialysis
the rapid flow of blood in the arteries due to the pump from the hemodialysis machine so that it increases the patient's heart rate and makes the patient feel his body shaking
Cold dialysate or non-functioning temperature control device that triggers body shaking during hemodialysis
There is a reaction to an increase in body temperature due to the endotoxin content (infectious substance) from dead bacteria, where this increase in body temperature triggers the body to tremble. This reaction is also known as a pyrogenic reaction.

Apart from the hemodialysis process, other possibilities also need to be considered, such as due to high levels of urea in the body, the presence of other diseases such as thyroid hormone disorders, and so on.


Seeing the many possible causes of the complaints you are experiencing, it is recommended that you consult this with the doctor who treats you. In addition, you should also tell the condition that you have experienced to the doctor on duty in the hemodialysis room or the nurse who will help you before you undergo the next hemodialysis. And when a similar complaint reappears in the upcoming hemodialysis, immediately report it to the doctor or nurse who is on duty in the hemodialysis room so that observations are made so that more dangerous things don't happen, such as seizures during hemodialysis and so on.

Hope it helps.


Regards, dr. Denisa

: by

Related Question

The Mechanism Of Allergies Caused By Food?

The Mechanism Of Allergies Caused By Food?

(1 year ago)

I want to ask, how is the mechanism of allergies caused by food? Thank you...

Feeling Dizzy And Body Like Floating?

Feeling Dizzy And Body Like Floating?

(1 year ago)

Morning, I’m Nadia 16 years old. For more than a year back I often had vertigo, dizziness, and felt like floating, which made me unable to focus. In addition, my vision is of...

Twitches On The Cheeks And Lips When Talking Long / Long?

Twitches On The Cheeks And Lips When Talking Long / Long?

(1 year ago)

I am a man aged 20 years, I have a twitch that really bothered my social activities, which became my mind everyday, the twitch appears when I smile for more than 10 seconds, the tw...

Leave a Reply

Your email address will not be published. Required fields are marked *